I have been on claravis for 4 months, and my doctor told me stop taking it today because my liver enzymes are elevated. I also lift weights 5 out of 7 days on the week . I don't drink but I do take pre workout supplements (which contain creatine which messes with the liver, however its only a gram or so). Dosing: 40 x1 month1, 40x2 month2, 40x2 month3, 40x2 month 4 Height: 5,8 Weight: 155 Did I reach a high enough cumulative dose?
My Doctor Wants Me Stop Taking Claravis Today, After Being on It for 4 Months. Is my Total Amount High Enough?
Doctor Answers (2)
Accutane, elevated liver enzymes and adequate dosing
Without knowing what your exact liver enzyme numbers are, it's difficult to say if it is necessary for you to stop the medication. That being said, it sounds like you will eventually need to continue the Accutane at your 80 mg qd dose for an additional month. Good luck.
Web reference: http://www.dinastrachanmd.com/acne-treatments/index.html
Did I take enough Accutane
Hard to say without knowing the type and severity of your acne. This must be calculated, along with each patient's weight, and the mg dosage to determine how much you need. You need to consult with your physician. I don't have a problem with relatively high liver enzyme results and most of the time, those return to a normal level (whatever was normal for that patient before beginning Accutane) within 15-30 days after stopping Accutane. If the issue is your liver enzymes, you may need to decide if you want acne, or muscles with creatine.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.